MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted; therefore, it was not explanted.(b)(4).An attempt was made to obtain missing information; however, no further information could be provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a change in patient anatomy and there was no issue with the lens.However, a vitrectomy was required.It is unknown if the vitrectomy occurred prior to patient contact or during procedure.The procedure was completed successfully.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation; returned to manufacturer on: 4/30/2019.Device evaluation: the lens was evaluated, there was a depression mark (several cuts), and fibers/particles were observed on lens surface, relating to the handling of the unit out of non-sterile environment.Residues of viscoelastic solution were also observed on lens which indicated that the unit was handled and prepared for surgical use.There was no issue reported against the lens.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8525230
Report Number2648035-2019-00470
Device Sequence Number16773230
Product Code HQL
UDI-Device Identifier05050474531529
UDI-Public(01)05050474531529(17)220413
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/07/2019
10/25/2020
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date06/03/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005